Aa
A
A
Close
Avatar universal
Dilation Reversal Drops - Bad Side Effects
My eyes were dilated yesterday during an eye exam.  Afterwards the doctor used a "reversal drop" to reverse the effects of dilation, called rev-eyes or something like that.  I did not ask for this drop, and if I knew it would make my eyes so red I would have refused it.  

My eyes are still swollen and red (before the appointment they were clear and healthy, even though I suffer from blepharitis).  How long does the redness last, and is there anything I can do to improve my situation?
Cancel
1 Answers
Page 1 of 1
1340994 tn?1374197577
Just call the eye doctor and ask.  It's advice you already paid for, and he or she is the expert.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hearing Loss Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank